# SDR 20000510SH003

- Difficulty date: April 7, 2000
- Submitted: May 10, 2000
- Operation: General aviation
- Aircraft: N7273Q
- Make and model: Cessna 206H
- Aircraft serial: 20608045
- Engine: Lyc O540*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Nut
- Part number: MS21044N3
- Condition: Defective
- Location: Fuel Injection
- Part time: 191 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE FUEL INJECTION LINE CLAMPS WERE FOUND SECURED WITH FIBER LOCK NUTS, OF WHICH THE FIBER LOCK WAS MELTED FROM THE HEAT OF THE ENGINE DURING OPERATION.  ALL NUTS WERE REPLACED WITH ALL-STEEL LOCK NUTS, P/N MS21045.  (X)
